# SDR DALA2024101110010

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 80,169 hours, 34,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 SEAT 40 DEF EMERGENCY LIGHT HOUSING DAMAGED. CORRECTIVE ACTION: REPLACED SEAT 40DEF EMER LIGHT HOUSING AND TESTED PER B757 AMM 33-51. ALL EMER LIGHTS TEST OK. (6443831)
